Is this okay
Jun 12, 2009
Response from Dr. McGowan
I would double check with your doctor to be sure there was not a miscommunication about the medication.
There would be no benefit to add efavirenz to nevirapine. They are in the same class of medication and if the virus is resistant to one it is usually resistant to the other. Also one study (called the 2NN study) showed that combining them together lead to no benefit but caused increased toxicity.
I agree, the combination is not one that would be recommended.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.